Volume 1, Number 2 (4-1997)                   IJPR 1997, 1(2): 119-139 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

B. S. Sabzevari. Four-Dimensional Propagation and Coupling of Electromagnetic Waves in Inhomogenous Anisotropic Non-Stationary Absorbing Media. IJPR. 1997; 1 (2) :119-139
URL: http://ijpr.iut.ac.ir/article-1-318-en.html

Abstract:   (13439 Views)

  A complete linear theory in four dimensional space-time is constructed for propagation and coupling of electromagnetic waves in the most general case, i.e. media where all three space directions are in homogeneous and where temporal changes, anisotropy and absorbtion are also included. The only condition is that the properties of the medium should be slowly varying, Although it is assumed that absorption may be strong. The differential equations for the waves are analytically solved for both individual propagation of the waves and coupling of two waves.

Full-Text [PDF 1422 kb]   (2338 Downloads)    
Type of Study: Research | Subject: General

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Physics Research

Designed & Developed by : Yektaweb